Transformations between isospectral membranes yield conformal maps.

File Size Format
31848.pdf 33Kb Adobe PDF View
Title Transformations between isospectral membranes yield conformal maps.
Author Gottlieb, Hans Peter
Year Published 2005
Publisher Oxford University Press
Citation IMA Journal of Applied Mathematics, Vol. 70, pp. 748-752
Peer Reviewed Yes
Published Yes
Publisher URI http://imamat.oxfordjournals.org/cgi/content/abstract/70/6/748
Copyright Statement This is a pre-copy-editing, author-produced PDF of an article accepted for publication in IMA Journal of Applied Mathematics following peer review. The definitive publisher-authenticated version IMA J Appl Math 2005 70: 748-752 is available online at: http://imamat.oxfordjournals.org/cgi/reprint/70/6/748
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice